# SDR SWIA201438818

- Difficulty date: July 19, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 28,943 hours, 24,088 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Amplifier
- Condition: Fluctuates
- Location: Indication Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO RT ENGINE N1, N2, OIL PRESSURE, AND FUEL FLUCTUATIONS.  REPLACED AMPLIFIER. OPS CHECKED GOOD.
